Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Bleeding after getting off depo shot. Had unprotected sex. Abdominal pain, brown spotting

I just recently got off the depo shot. I ve been bleeding since September (why I changed). I had unprotected sex about a week and a half ago. Monday morning I got sick and was tired all day, then this morning when I woke up I threw up and it felt like my stomach was going to be tore out...after that happened I ve had this sharp pain in my lower abdomin with I walk around or lay on one of my sides...and when I wipe there is dark brown blood(?)..but only when I wipe.
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for your health query.
Irregular menstrual bleeding after discontinuing the depo shot is very common.
Also, nausea is also common.
However, all your symptoms could point to a possible pregnancy or ectopic pregnancy.
Kindly consult your healthcare provider immediately for a check up and ultrasound evaluation.
Take care.
Answered: Mon, 4 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor